Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Mathematics of Computation
Mathematics of Computation
ISSN 1088-6842(online) ISSN 0025-5718(print)


Corrigenda: ``Modifying singular values: existence of solutions to systems of nonlinear equations having a possibly singular Jacobian matrix'' (Math. Comp. 31 (1977), no. 140, 962-973)

Author: David M. Gay
Journal: Math. Comp. 33 (1979), 432-433
MSC: Primary 65H10
Original Article: Math. Comp. 31 (1977), 962-973.
MathSciNet review: 514839
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65H10

Retrieve articles in all journals with MSC: 65H10

Additional Information

PII: S 0025-5718(1979)0514839-2
Article copyright: © Copyright 1979 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia